# SDR DALA2022100306427

- Difficulty date: July 12, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 8,113 hours, 1,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 FWD CARGO DOOR FRAM DAMAGE AFT OF DOOR. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER ERA 600743-14. (9271316)
